Zeros of the constant term in the Chowla–Selberg formula
Acta Arithmetica, Tome 124 (2006) no. 3, pp. 197-204
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa124_3_1,
author = {Haseo Ki},
title = {Zeros of the constant term in the {Chowla{\textendash}Selberg} formula},
journal = {Acta Arithmetica},
pages = {197--204},
year = {2006},
volume = {124},
number = {3},
doi = {10.4064/aa124-3-1},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa124-3-1/}
}
Haseo Ki. Zeros of the constant term in the Chowla–Selberg formula. Acta Arithmetica, Tome 124 (2006) no. 3, pp. 197-204. doi: 10.4064/aa124-3-1
Cité par Sources :